# SDR COEA2015081715919

- Difficulty date: August 17, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD CTR FUSELAGE LT UPPER SKIN PANEL, HAS LEVEL 2 CORROSION FWD OF THE FWD CARGO DOOR, ABOVE THE STRINGER 13 SKIN LAP.  REPAIR IAW SRAS DTS-485 11 6792 ISSUE D DATED 09 21 15.
